Thrush is a common side-effect of antibiotics, but there's a lot you can do at home to regain control of the fungus that naturally lives in your gastrointestinal tract. Eliminating sugars and other dietary changes will force the fungus to retreat and probiotics will help maintain the fungus at normal levels.
If you've taken antibiotics to try to treat a bladder infection, ear infection or skin infection, there's a good chance Candida Albicans has invaded other parts of your body. Candida Albicans is the fungus that causes Thrush or Yeast Infection. More accurately, the candida that lives naturally in your body has grown out of control. The antibiotics have killed off the bacteria that keep the fungus in check, and you are probably symptomatic as a result.
A simple home test will tell you if you have Thrush. Surprising accurate, just spitting in a glass of clean water will give a good indication of the presence of candida. If you have candida, several thin strands of spit will develop within a few seconds to a minute, dropping down from your spittle. If you don't have candida, that won't happen.
If you test positive, you can take immediate action to reduce your Candida back to a normal level. Changing your diet and boosting your immune system can help reduce the candida back down to manageable levels.
Suddenly clearing your body of Candida is said to make you feel ill for a few days. We recommend you take it slowly and ask a good nutritionist for advice.
Thrush is a commonly reported side effect of antibiotics. If you've been prescribed antibiotics for cystitis, using D'Mannose as a preventative, may result in less dependency on antibiotics, resulting in less episodes of candida overgrowth.
Unit 7, Pyramid Court
York, YO26 5NB